# SDR SWAA2023052344598

- Difficulty date: May 3, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 32,956 hours, 15,283 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231XF HAS SEVERAL FIBER STRANDS MISSING ON TOP LAYER OF PANEL<[01] REPLACED WITH NEW FROM STOCK PANEL PER AMM 53-21-00. TO BE INSTALLED ON CARD TTG8Q00K37EG.;[02] INSPECTION C/W
